Publications
Publications
  1. A. Gomez, J.J. Lee, C. Mueller, E. Neuman, and M. Salins, On Uniquness and blowup properties for a class of second order SDEs, to appear in Electronic Journal of Probability (2017), 20 pgs. arXiv:1702.07419.

  2. M. Salins, K. Spiliopoulos, Rare event simulation via importance sampling for linear SPDE's, to appear in Stochastic and Partial Differential Equations: Analysis and Compuation (2017), arXiv:1609.04365.

  3. Z. Pajor-Gyulai, M. Salins, On dynamical systems perturbed by a null-recurrent motion: The general case, Stochastic Processes and their Applications 127(6) (2016), pp. 1960-1997. arXiv:1508.05346 .

  4. M. Salins and K. Spiliopoulos, Markov processes with spatial delay: path space characterization, occupation time and properties, to appear in Stochastics and Dynamics (2016), 24 pgs. arXiv:1601:03759.

  5. S. Cerrai, M. Freidlin, M. Salins, On the Smoluchowski-Kramers approximation for SPDEs and its interplay with large deviations and long time behavior, Discrete and Continuous Dynamical Systems 37(1) (2017), pp. 273-303. arXiv:1602:04279.

  6. S. Cerrai, M. Salins, On the Smoluchowski-Kramers approximation for a system with infinite degrees of freedom exposed to a magnetic field, Stochastic Processes and their Applications 127(1) (2017), pp. 273-303. arXiv:1409.0803.

  7. S. Cerrai, M. Salins, Smoluchowski-Kramers approximation and large deviations for a general non-gradient system with an infinite number of degrees of freedom, Annals of Probability 44(4) (2016), 2591-2642. arXiv:1403.5745.

  8. Z. Pajor-Gyulai, M. Salins, On dynamical systems with perturbation driven by a null-recurrent fast motion: the continuous coefficient case, Journal of Theoretical Probability 29(3) (2016), pp. 1083-1099. arXiv:1410:4625 .

  9. S. Cerrai, M. Salins, Smoluchowski-Kramers approximation and large deviations for infinite dimensional gradient systems, Asymptotic Analysis 88 (2014), pp. 201-215. arXiv:1403.5743.
Preprints
  1. W. Hu, K. Spiliopoulos, M. Salins, Large deviations and averaging for systems of slow-fast stochastic reaction-diffusion equations, (2017), 62 pgs. arXiv:1710.02618